# SDR USAAD00117

- Difficulty date: July 27, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHL - THE AFT LEFT SERVICE DOOR WAS INADVERTENTLY OPENED, WITH THE GIRT BAR ATTACHED, BUT THE EMERGENCY ESCAPE SLIDE DID NOT INFLATE.  MAINTENANCE INSTALLED THE SLIDE TO BE CONFIGURED FOR AUTOMATIC INFLATION.  OKAY FOR SERVICE.  (X)
